The publication of University of Health Sciences Istanbul Sisli Hamidiye Etfal Application and Research Center.


Online article submission system has been turned over to eJManager. We kindly request you to submit your current article or new articles via eJManager system

          VOLUME 45 / ISSUE 3


The Journal is Indexed in


5 - An important side effect of lamotrigin use: combined of Stevens johnson syndrome and toxic epidermal necrolysis

İhsan Kafadar, Betül Diler, Nazan Dalgıç Karabulut, Özlem Haşim

Stevens-Johnson syndrome is a rare, potentially life-threatening syndrome that occurs two months after exposure to anticonvulsants drugs such as phenobarbital, phenytoin, carbamazepine and lamotrigine. The use of the offending drug must be terminates immediately to prevent potentially fatal outcomes. In this study, we report a patient diagnosed generalized seizures, and who had received Lamotrigine but developed generalized skin rash at the second week of treatment and the drug was stopped.

Keywords: Lamotrigine, Stevens-Johnson syndrome, skin rash

To read full article click


Home Page       Editorial       Editorial Board       Advisory Board       Information for Authors       Contact       Archive

Copyright ® 2011 Sisli Etfal Hastanesi Tıp Bülteni